# SDR NSVA2011441

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4190
- Aircraft time: 8,572 hours, 8,381 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT CARGO DOOR AFT LOWER CORNER DENTED.  REF PLANNING WATCH ITEM 38573 AND TD 400-52-11-12.
